Title: THE SPACE BV IS NOT ENOUGH FOR HYPERBOLIC CONSERVATION-LAWS
Authors: CHENG, KS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1983
URI: http://hdl.handle.net/11536/4922
ISSN: 0022-247X
Journal: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 91
Issue: 2
Begin Page: 559
End Page: 561
Appears in Collections:Articles


Files in This Item:

  1. A1983QF95100019.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.